Tohoku Mathematical Journal

A Matsumoto-type theorem for Kac-Moody groups

Jun Morita and Ulf Rehmann

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 42, Number 4 (1990), 537-560.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227573

Digital Object Identifier
doi:10.2748/tmj/1178227573

Mathematical Reviews number (MathSciNet)
MR1076175

Zentralblatt MATH identifier
0701.19001

Subjects
Primary: 19C20: Symbols, presentations and stability of $K_2$
Secondary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras

Citation

Morita, Jun; Rehmann, Ulf. A Matsumoto-type theorem for Kac-Moody groups. Tohoku Math. J. (2) 42 (1990), no. 4, 537--560. doi:10.2748/tmj/1178227573. https://projecteuclid.org/euclid.tmj/1178227573


Export citation

References

  • [1] N. BOURBAKI, Groupes et algebres de Lie, Chaps. 4-6, Hermann, Paris, 1968.
  • [2] V. G. KAC, Simple irreducible graded Lie algebras of finite growth, Math. USSR-Izv. 2 (1968), 211 230.
  • [3] V. G. KAC, Infinite dimensional Lie algebras, Progress in Math. 44, Birkhauser, Boston, 1983
  • [4] H. MATSUMOTO, Sur les sous-groupes arithmetiques des groupes semi-simple deployes, Ann. Scient EC. Norm. Sup.(4)2(1969), 1-62.
  • [5] A. S. MERKURJEV AND A. A. SUSLIN, A^-cohomology of Severi-Brauer varieties and the norm residu homomorphism, Math. USSR-Izv. 21 (1983), 307-340.
  • [6] J. MILNOR, Introduction to algebraic ^-theory, Ann. Math. Studies 72, Princeton Univ. Press, Prince ton NJ, 1971.
  • [7] R. V. MOODY, A new class of Lie algebras, J. Algebra 10(1968), 211-230
  • [8] R. V. MOODY AND K. L. TEO, Tits systems with crystallographic Weyl groups, J. Algebra 21 (1972), 178-190.
  • [9] R. V. MOODY AND T. YOKONUMA, Root systems and Cartan matrices, Canad. J. Math. (1) 34 (1982), 63-79.
  • [10] J. MORITA, Commutator relationsin Kac-Moody groups, Proc. Japan Acad. Ser. A (1)63(1987), 21-22
  • [11] J. MORITA AND U. REHMANN, Symplectic K2 of Laurent polynomials, associated Kac-Moody group and Witt rings, to appear in Math. Z.
  • [12] D. H. PETERSON AND V. G. KAC, Infinite flag varieties and conjugacy theorems, Proc. Nat. Acad. Sci USA 80 (1983), 1778-1782.
  • [13] J. -P. SERRE, Trees, Springer-Verlag, Berlin, Heidelberg, New York, 1980
  • [14] R. STEINBERG, Lectures on Chevalley groups, Yale Univ. Lecture Notes, New Haven CT, 1968
  • [15] J. TITS, Uniquenessand presentation of Kac-Moody groups over fields, J. Algebra 105(1987), 542-573
  • [16] J. TITS, Groupes associes aux algebres de Kac-Moody, Seminaire Bourbaki 41eme annee, 1988/89, no 700.